# SDR SWAA2022030275158

- Difficulty date: January 29, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A118025
- Condition: Corroded
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT STUB FRAME STA 336 ABOVE STR 23L WEB HAS CORROSION / EVALUATED CORROSION + FOUND TO BE 100% MATERIAL LOSS. OUT OF LIMITS. REMOVED STUB FRAME AT STA 336 ABOVE STR 23L WEB. FABRICATED AND INSTALLED NEW 141A1180-25 WEB IAW SRM 51-10-02-0G-0; 51-40-02-0G-0; AMM 51-21-41-370-803; 51-21-72-370-804 + DWG 141A1180 SHT 12 REV B P/N: 141A1180-25
